Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful cuts on the vagina with bleeding. Had taken amoxicillin post wisdom tooth extraction, monostat for yeast infection. Cause?

I recently had my wisdom tooth taken out and got prescribed 500mg of amoxicillion. I was told to take 1 pill 3x a day. About 3-4 days later, I got a yeast infection , (I assumed because I ve had one before), and went to Wal Mart and got a 1 dose of Monostat. The next day my itching and discharge were gone. The next day, I got a painful feeling right beneath my vagina . On the thin skin right below it. I almost feel like I had a paper cut or something there and when I use the bathroom and the urine touches that spot it burns, and it burns and hurts when I have sex. One time it started bleeding. I had my husband look at it and he said there looks like there are really thin cuts. Anyone heard about this? What should I do?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
From your description it seems that you are having vulvovaginitis. It is inflammation of the vulva deu to allergy or infection. You can apply ointment neosporin in the area for symptomatic relief. Keeping the area dry and clean will be helpful.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor